research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Solution of 2nd Order Nonlinear Three-Point BoundaryValue Problems By Semi-Analytic Technique
حل مسائل القيم الحـدودية ذو ثلاث نقاط من الرتبة الثانية باستخـدام التقـنية شبه التحـليلية

Authors: Luma N. M. Tawfiq لمى ناجي محمد توفيق --- Mariam M. Hilal مريم محمد هلال
Journal: Ibn Al-Haitham Journal For Pure And Applied Science مجلة ابن الهيثم للعلوم الصرفة والتطبيقية ISSN: P16094042/ E25213407 Year: 2014 Volume: 27 Issue: 3 Pages: 501-512
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we present new algorithm for the solution of the second order nonlinear three-point boundary value problem with suitable multi boundary conditions. The algorithm is based on the semi-analytic technique and the solutions which are calculated in the form of a rapid convergent series. It is observed that the method gives more realistic series solution that converges very rapidly in physical problems. Illustrative examples are provided to demonstrate the efficiency and simplicity of the proposed method in solving this type of three point boundary value problems.

في هذا البحث نعرض خوارزمية جديدة لحل معادلات تفاضلية اعتيادية من الرتبة الثانية ذات الشروط الحدودية عند ثلاث نقاط ,الخوارزمية تعمل على أساس التقنية شبه التحليلية والحل حسب بصيغة متسلسلة سريعة التقارب وهذا يتضح أكثر في المسائل الفيزيائية ,و ناقشنا بعض الأمثلة لتوضيح الدقة و الكفاءة وسهولة أداء الطريقة المقترحة في حل هذا النوع من المسائل الحدودية متعددة النقاط .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

Arabic and English (1)


Year
From To Submit

2014 (1)